# SDR DXTA2020062953813

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVX
- Aircraft serial: 4046
- Aircraft time: 10,381 hours, 5,170 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC6168
- Part serial: 0701
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT AFTER DEPARTURE. AMBER "FLAPS FAIL" AND BLUE " FLAP/STAB MAINTENCE REQUIRED" CAS MESSAGES.   IN THE LEFT AND RIGHT WHEEL WELLS MANUALLY ROTATED LEFT AND RIGHT FLAP DRIVE SHAFTS NOTING LEFT FLAP IS JAMMED AND RIGHT FLAP NOT JAMMED. VISUALLY INSPECTED FLAPS, FLAP ROLLERS AND FLAP TRACKS WITH NO DEFECTS. DURING INSPECTIONS  THE LEFT INBOARD FLAP ACTUATOR JAMMED. PERFORMED FLAP ACTUATOR BALL NUT END PLAY MEASUREMENT CHECK IAW G450 MM CH.27-51-05 NOTING THE FOLLOWING RESULTS; LEFT OUTBOARD ACTUATOR= .010", LEFT INBOARD ACTUATOR= .018" (OUT OF TOLERANCE), RIGHT INBOARD ACTUATOR= .005" AND RIGHT OUTBOARD ACTUATOR= .018" (OUT OFTOLERANCE).REMOVED FAILED IINBOARD FLAP ACTUATOR P/N 1159SCC615-5 S/N 0163 IAW G450 CMP 275015 INSTALLED RE~ED ACTUATOR P/N 1159SCC615-5 (C35220·003) S/N 0701 IAW CMP 275015 REINSTALLED SERVICEABLE LEFT FLAP P/N 1159CS20005·59 S/N 4045 IAW G450 CMP 275001 REMOVED FAILED RIGHT OUTBOARD FLAP ACTUA!DC P/N LL595CC616-8 S/N 0049 IAW G450 CMP 275018 INSTALLED REPAIRED ACTUATOR P/N 1159SCC616-8 (C35222-008) S/N 0311 IAW G450 CMP 275018 CORRECT ORIENTATION OF RIGHT LNBOAD FLAP ACT,ALOC YOKE SO LUBCLCATLON FITTING IS FACING UP IAW 6450 MM CH.27-53-07 REINSTALLED SERVICEABLE RIGHT FLAP P/N 1159CS20005·60 S/N 4045 IAW G450 PERLONNED FLA RIGGING IAW G450 CMP275005 PERFORMED FLAP/ STABILIZER -AUTO RIG IAW G45027 75009 PERFORMED FLAP SYSTEM OPERATANAL TEST IAW G450 CMP 275006. TECH RLL LNSP . PERFORMED OPERATIONAL TEST  IAW G450 CMP 275006 OPS CHECK GOOD.
